Dániel Marx
Dániel Marx
Institute for Computer Science and Control, Hungarian Academy of Sciences (MTA SZTAKI)
Geverifieerd e-mailadres voor cs.bme.hu - Homepage
Geciteerd door
Geciteerd door
Parameterized algorithms
M Cygan, FV Fomin, Ł Kowalik, D Lokshtanov, D Marx, M Pilipczuk, ...
Springer 4 (8), 2015
Lower bounds based on the exponential time hypothesis
D Lokshtanov, D Marx, S Saurabh
Bulletin of EATCS 3 (105), 2013
Parameterized complexity and approximation algorithms
D Marx
The Computer Journal 51 (1), 60-78, 2008
Parameterized graph separation problems
D Marx
Theoretical Computer Science 351 (3), 394-406, 2006
Constraint solving via fractional edge covers
M Grohe, D Marx
ACM Transactions on Algorithms (TALG) 11 (1), 1-20, 2014
Graph colouring problems and their applications in scheduling
D Marx
Periodica Polytechnica, Electrical Engineering 48 (1-2), 11-16, 2004
Size bounds and query plans for relational joins
A Atserias, M Grohe, D Marx
SIAM Journal on Computing 42 (4), 1737-1767, 2013
Can you beat treewidth?
D Marx
48th Annual IEEE Symposium on Foundations of Computer Science (FOCS'07), 169-179, 2007
On problems as hard as CNF-SAT
M Cygan, H Dell, D Lokshtanov, D Marx, J Nederlof, Y Okamoto, R Paturi, ...
ACM Transactions on Algorithms (TALG) 12 (3), 1-24, 2016
Tractable hypergraph properties for constraint satisfaction and conjunctive queries
D Marx
Journal of the ACM (JACM) 60 (6), 1-51, 2013
Known algorithms on graphs of bounded treewidth are probably optimal
D Lokshtanov, D Marx, S Saurabh
Proceedings of the twenty-second annual ACM-SIAM symposium on Discrete …, 2011
Fixed-parameter tractability of multicut parameterized by the size of the cutset
D Marx, I Razgon
SIAM Journal on Computing 43 (2), 355-388, 2014
Chordal deletion is fixed-parameter tractable
D Marx
Algorithmica 57 (4), 747-768, 2010
Finding topological subgraphs is fixed-parameter tractable
M Grohe, K Kawarabayashi, D Marx, P Wollan
Proceedings of the forty-third annual ACM symposium on Theory of computing …, 2011
Structure theorem and isomorphism test for graphs with excluded topological subgraphs
M Grohe, D Marx
SIAM Journal on Computing 44 (1), 114-159, 2015
Slightly superexponential parameterized problems
D Lokshtanov, D Marx, S Saurabh
SIAM Journal on Computing 47 (3), 675-702, 2018
Approximation schemes for Steiner forest on planar graphs and graphs of bounded treewidth
MH Bateni, MT Hajiaghayi, D Marx
Journal of the ACM (JACM) 58 (5), 1-37, 2011
Kernelization of packing problems
H Dell, D Marx
Proceedings of the twenty-third annual ACM-SIAM symposium on Discrete …, 2012
Finding small separators in linear time via treewidth reduction
D Marx, B O'sullivan, I Razgon
ACM Transactions on Algorithms (TALG) 9 (4), 1-35, 2013
A parameterized view on matroid optimization problems
D Marx
Theoretical Computer Science 410 (44), 4471-4479, 2009
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20